Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

NISE PLUS SYRUP  

What is Nise Plus Syrup Used For?

Nise Plus Syrup is used for the treatment of symptomatic relief of fever, headache, running nose and nasal congestion associated with influenza, common cold and catarrh. Nise plus syrup can be purchased at Drugstore Nigeria, an online pharmacy store in Lagos

What is Nise Plus Syrup Ingredient?

Each 5ml of Nise Plus Syrup contains; Chlorpheniramine Maleate 2mg, Paracetamol 120mg and Ascorbic acid 25mg.

How does Nise Plus Syrup work?

Nise Plus Syrup works by increasing the pain threshold of the body and increasing the blood flow across the skin. It also increases heat loss and sweating. It provides ascorbic acid and reversibly oxidises to dehydroascorbic acid in the body; blocking H1-receptor sites on tissues.

How to use Nise Plus Syrup.

•          Nise Plus Syrup should be taken by mouth only

•          Take Nise Plus Syrup exactly as prescribed by your physician.

•          You can take Nise Plus Syrup with or without food.

•          Make use of the measuring cap to get adequate measurements each time you take Nise Plus Syrup.

What are the possible side effects of taking Nise Plus Syrup?

Possible side effects include;

•          Drowsiness

•          Dizziness

•          Constipation

•          Stomach upset

•          Blurred vision

•          Dry mouth, nose or throat

Where can I buy Nise Plus Syrup?

You can buy Nise Plus Syrup at Drugstore.ng, Nigeria’s largest online pharmacy store.

You Might Also Like